First cohomology groups for finite groups of Lie type in defining characteristic

  1. Lookup NU author(s)
  2. Dr David Stewart
Author(s)Parker AE, Stewart DI
Publication type Article
JournalBulletin London Mathematical Society
Year2014
Volume46
Issue2
Pages227-238
ISSN (print)0024-6093
ISSN (electronic)1469-2120
Full text is available for this publication:
PublisherOxford University Press
URLhttp://dx.doi.org/10.1112/blms/bdt087
DOI10.1112/blms/bdt087
Actions    Link to this publication

Altmetrics provided by Altmetric

Share